# SDR UHLA2015021400113

- Difficulty date: February 14, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 29,819 hours, 18,396 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR PAX FWD OPEN INDICATION ON EICAS.  PRESSURIZATION NORMAL.  ALL INDICATIONS ON DOOR NORMAL.  ACCOMPLISHED L1 DOOR WARNING ADJUSTMENT/TEST ON LATCH/LOCK TARGET Y DIMENSION WITH REF TO MM 52-72-20.
